# SDR ASOA201201249

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-785.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK AT FS 863 TO FS 785.15 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-19-101-001-A01 AND 53-51-19-101-001-A01.  R & R SIDE SEAT TRACK IAW AMM 53-00-49-400-801-A02.
